# SDR CALA2014040890779

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 40,416 hours, 17,557 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT PIT BILGE AREA ON STRINGER 41L FROM FRAME 63 - 64.  REPLACED SECTION OF STRINGER 41L BETWEEN FRAME 62 - 63L TO FRAME 64, NEW SPLICE BETWEEN FRAME 61 - 63 & CLEAT FRAME 63 STRINGER 61 IAW SRM 53-00-13 FIG 201 & SRM 51-42-11 PG 25-27.  REPAIR AT STRINGER 41L BETWEEN FRAME 62 - 63L TO 64 & INSTALLED SPLICE BETWEEN FRAME 62 - 63L.
